# SDR REXA2016060901160

- Difficulty date: June 9, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9, SEAT TRACK 559.00 TO 559.00+80 HAS CORROSION UPPER AND SIDE SURFACES.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  R & R SEAT TRACK IAW MM 53-01-11.
